# SDR ASOA201001721

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 WEB CORRODED AT LBL 9-15.  BLENDED CORROSION DAMAGE IAW SRM 53-11-10-201-003-A01. AREA WITHIN LIMITS.  RESTORED FINISH PER SRM 51-12-00-001-001-A01
